Volume 35, Issue 1
Permanence of a Discrete Logistic Equation with Pure Time Delays

Yangyang Lü, Lijuan ChenLiujuan Chen

Ann. Appl. Math., 35 (2019), pp. 63-70.

Published online: 2020-08

Preview Full PDF 178 1287
Export citation
  • Abstract

In this paper we propose a discrete logistic system with pure delays. By giving the detail analysis of the right-hand side functional of the system, we consider its permanence property which is one of the most important topic in the study of population dynamics. The results obtained in this paper are good extensions of the existing results to the discrete case. Also we give an example to show the feasibility of our main results.

  • Keywords

permanence, discrete, delay, logistic system.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{AAM-35-63, author = {Lü , Yangyang and Chen , Lijuan and Chen , Liujuan}, title = {Permanence of a Discrete Logistic Equation with Pure Time Delays}, journal = {Annals of Applied Mathematics}, year = {2020}, volume = {35}, number = {1}, pages = {63--70}, abstract = {

In this paper we propose a discrete logistic system with pure delays. By giving the detail analysis of the right-hand side functional of the system, we consider its permanence property which is one of the most important topic in the study of population dynamics. The results obtained in this paper are good extensions of the existing results to the discrete case. Also we give an example to show the feasibility of our main results.

}, issn = {}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/aam/18067.html} }
TY - JOUR T1 - Permanence of a Discrete Logistic Equation with Pure Time Delays AU - Lü , Yangyang AU - Chen , Lijuan AU - Chen , Liujuan JO - Annals of Applied Mathematics VL - 1 SP - 63 EP - 70 PY - 2020 DA - 2020/08 SN - 35 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/aam/18067.html KW - permanence, discrete, delay, logistic system. AB -

In this paper we propose a discrete logistic system with pure delays. By giving the detail analysis of the right-hand side functional of the system, we consider its permanence property which is one of the most important topic in the study of population dynamics. The results obtained in this paper are good extensions of the existing results to the discrete case. Also we give an example to show the feasibility of our main results.

Yangyang Lü, Lijuan Chen & Liujuan Chen. (2020). Permanence of a Discrete Logistic Equation with Pure Time Delays. Annals of Applied Mathematics. 35 (1). 63-70. doi:
Copy to clipboard
The citation has been copied to your clipboard